# SDR SCNA97309

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Inflate Tube
- Part number: 3500113
- Condition: Leaking
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO UNREPAIRABLE HOLES AND OPEN SEEMS IN INFLATION TUBE, THE FOLLOWING LIFE VEST WAS REJECTED AT OVERHAUL (P/N 3500-113), (S/N J1201888).
